MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3MLSFTY COMB 21X1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3MLSFTY COMB 21X1 1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833115
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported by medwatch that after giving an im injection the rn closed the safety cap of the 21g, 1.5 needle.When doffing the isolation gown, the needle came through the end of the safety cap and punctured the left bicep.

Brand Name
MAGELLAN 3MLSFTY COMB 21X1 1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10540103
Report Number1017768-2020-00867
Device Sequence Number2962085
Product Code FMI
UDI-Device Identifier10884521005754
UDI-Public10884521005754
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833115
Device Catalogue Number8881833115
Device Lot Number833803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;